Nonlocal problems in the mechanics of three-layer shells

We consider an elastic system consisting of two coaxial cylindrical shells connected by goffered filler. Using a variational principle, this model is reduced to a boundary value problem for strongly elliptic system of differential-difference equations. It is proved the existence and uniquenesss of generalized solution of the above problem, smoothness of solution, and convergence of the Ritz method. © 2017, EDP Sciences.

Publisher
EDP Sciences
Number of issue
6
Language
English
Pages
192-207
Status
Published
Volume
12
Year
2017
Organizations
  • 1 RUDN University, 6 Miklukho-Maklaya st., Moscow, 117198, Russian Federation
Keywords
Boundary value problem; Elliptic differential-difference equations; Three-layer shell
Date of creation
19.10.2018
Date of change
19.10.2018
Short link
https://repository.rudn.ru/en/records/article/record/5758/